MathSciNet Relay Station
MathSciNet bibliographic data
MR1821932 (2002f:33006) 33C05 (30E15 34E05)
Jones, D. S. Asymptotics of the hypergeometric function. Applied mathematical analysis in the last century. Math. Methods Appl. Sci. 24 (2001), no. 6, 369–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement